MAUDE Adverse Event Report: MEDLINE INDUSTRIES, INC. MEDLINE INDUSTRIES, INC.; ORTHOPEDIC TRAY

MEDLINE INDUSTRIES, INC. MEDLINE INDUSTRIES, INC.; ORTHOPEDIC TRAY
Model Number DYNJ33650O
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
During setup of the sterile back table, a short brown hair was discovered on the sterile light handle contained in the lower extremity pack.As a result, the entire back table was deemed contaminated.All supplies were discarded or replaced, and all instruments required decontamination and re-sterilization, causing a delay in the procedure.

Brand Name
MEDLINE INDUSTRIES, INC.
Common Device Name
ORTHOPEDIC TRAY
Manufacturer (Section D)
MEDLINE INDUSTRIES, INC.
three lakes drive
northfield IL 60093
MDR Report Key24002583
Report Number24002583
Device Sequence Number10503210
Product Code OJH
UDI-Device Identifier10198459480973
UDI-Public(01)10198459480973
Combination Product (Y/N)N
Initial Reporter StateMT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/30/2025
Report Date (Section F) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDYNJ33650O
Device Catalogue NumberDYNJ33650O
Device Lot Number25JMB549
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Ambulatory Surgical Facility
Date Report to Manufacturer01/08/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/08/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA12/30/2025